Home › Welcome to the ADDitude Forums › For Adults › Treating Your ADHD › Generic Adderall Aurobindo side effects, how to get a new prescription ASAP? › Reply To: Generic Adderall Aurobindo side effects, how to get a new prescription ASAP?
WOW! I’m so glad I found this! I thought I was going crazy! I’ve always taken the oval generic Adderall pill filled by Walgreens in Florida (I believe it’s Teva), but I recently filled my prescription at CVS, and the pill was different. It’s the Aurobindo, and it’s AWFUL! I couldn’t focus, became depressed, irritable, jittery, dizzy, nauseous, experienced blurry vision, and heard my heart beating in my ear as though listening through a stethoscope. I took it for just 3 days and stopped! I called CVS, complained, said something is wrong with this pill. They told me it’s fine. Then I started researching and learned the truth. I’m seeing my doctor in two days to straighten this out! Aurobindo is dangerous!!!
- This reply was modified 11 months, 2 weeks ago by shoemia.